# SDR NACA2023040300001

- Difficulty date: April 3, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 108,920 hours, 18,454 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Valve
- Part number: 3987505
- Part serial: 1766C
- Condition: Failed
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COULD NOT CHANGE COCKPIT TEMPERATUER WITH ANY OF THE TEMP CONTROL KNOBS. CARGO AREA WAS 80 DEGREE F, FLT DECK VALVE INDICATOR SHOWED FULL COLD. NO CHANGE IN AUTO MODE. FOUND PACK TEMP CONTROL VALVE INDICATING CLOSED/NOT MODULATING, VALVE CONTROL KNOB LOOSE AND JERKY. REPLACED PACK TEMP CONTROL VALVE IAW AMM 21-51-01 OPS CHECK AND LEAK CHECK NORMAL. PART IS UNKNOWN TO TRAX (ORIGINAL TO AC).
